Google Scholar: cites
On equivariant deformation of maps
Vidal, Antonio

Data: 1988
Resum: We work in the smooth category: manifolds and maps are meant to be smooth. Let G be a finite group acting on a connected closed manifold X and f an equivariant self-map on X with flA fixpointfree, where A is a closed invariant submanifold of X with codim A >- 3. The purpose of this paper is to give a proof using obstruction theory of the following fact: If Xis simply connected and the action of G on X- A is free, then f is equivariantly deformable rel. A to fixed point free map if and only if the usual Lefschetz number L(fl (x A» = 0. As a consequence we obtain a special case of a theorem of Wilczynski (cf . [12, Theorem A] ~. Finally, motivated by Wilczynski's paper we present an interesting question concerning the equivariant version of the converse of the Lefschetz fixed point theorem.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 32 n. 1 (1988) p. 115-121, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_32188_10

7 p, 217.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-04-21, darrera modificació el 2022-02-19

   Favorit i Compartir